# SDR IXXA11SMN053S

- Difficulty date: March 25, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 90,599 hours, 22,628 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Part time: 90,599 hours, 22,628 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND NR 4 STUB WING L/E EXTERNAL SKIN CORRODED. REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED DAMAGED AREA. PERFORMED NDT INSPECTION.  NO DISCREPANCY FOUND.  FABRICATED NEW SKIN, REPAIR DOUBLER AND FILLER. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS.  INSTALLED REPAIR PARTS IAW FAA FORM 8110-3, DATED 04/22/11, DWG ED-5356 DATED 04/06/11, SRM 51-1-8, SRM 57-2-0, NDT SPM PART 06-10-01-001, DWG ED-5356, DPS 4.710 REV "L", SRM 51-1-4, DPS 3.69-4 REV "AP", SRM 51-1-8B, SRM 51-1-21, SRM 51-1-20D, AND SRM 51-3-1.
